# SDR USAA920070798

- Difficulty date: July 28, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N923UW
- Make and model: Boeing 757225
- Aircraft serial: 22203
- Aircraft time: 69,660 hours, 31,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141N516079
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C4 CHECK, CORROSION ON Z-ANGLE, BS 345, S17R.  REPLACED Z-ANGLE, BS 345, S17R IAW B757-200 SRM 51-40-02.
